MathSciNet Relay Station
MathSciNet bibliographic data
MR1645070 11S15 (11S25)
Cherbonnier, F.; Colmez, P. Représentations $p$-adiques surconvergentes. (French) [Overconvergent $p$-adic representations] Invent. Math. 133 (1998), no. 3, 581–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement